@article{IM2_1990_35_2_a8,
author = {S. I. Pinchuk and Sh. I. Tsyganov},
title = {The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces},
journal = {Izvestiya. Mathematics},
pages = {457--467},
year = {1990},
volume = {35},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1990_35_2_a8/}
}
TY - JOUR
AU - S. I. Pinchuk
AU - Sh. I. Tsyganov
TI - The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces
JO - Izvestiya. Mathematics
PY - 1990
SP - 457
EP - 467
VL - 35
IS - 2
UR - http://geodesic.mathdoc.fr/item/IM2_1990_35_2_a8/
LA - en
ID - IM2_1990_35_2_a8
ER -
S. I. Pinchuk; Sh. I. Tsyganov. The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces. Izvestiya. Mathematics, Tome 35 (1990) no. 2, pp. 457-467. http://geodesic.mathdoc.fr/item/IM2_1990_35_2_a8/
[1] Khenkin G. M., “Analiticheskii poliedr golomorfno neekvivalenten strogo psevdovypukloi oblasti”, Dokl. AN SSSR, 210:5 (1973), 1026–1029 | Zbl
[2] Pinchuk S. I., “O sobstvennykh golomorfnykh otobrazheniyakh strogo psevdovypuklykh oblastei”, Sib. matem. zhurn., 15:4 (1974), 909–917 | MR | Zbl
[3] Fefferman C., “The Bergman kernel and biholomorphic mappings of pseudoconvex domains”, Invent. Math., 26:1 (1974), 1–65 | DOI | MR | Zbl
[4] Bell S., Ligocka E., “A simplification and extension of Fefferman's Theorem on biholomorphic mappings”, Invent. Math., 57:3 (1980), 283–289 | DOI | MR | Zbl
[5] Nirenberg L., Webster S., Yang P., “Local boundary regularity of holomorphic mappings”, Comm. Pure and Appl. Math., 33:3 (1980), 305–338 | DOI | MR | Zbl
[6] Lempert L., “A precise result on the boundary regularity of biholomorphic mappings”, Math. Z., 193:4 (1986), 559–579 | DOI | MR | Zbl
[7] Pinchuk S. I., Khasanov S. V., “Asimptoticheski golomorfnye funktsii i ikh primeneniya”, Matem. sb., 134:4 (1987), 546–555 | MR | Zbl
[8] Aleksandrov A. B., “Suschestvovanie vnutrennikh funktsii v share”, Matem. sb., 118:2 (1982), 147–163 | MR | Zbl
[9] Pinchuk S. I., “Sobstvennye golomorfnye otobrazheniya strogo psevdovypuklykh oblastei”, Dokl. AN SSSR, 241:1 (1978), 30–33 | MR | Zbl
[10] Arnold V. I., Obyknovennye differentsialnye uravneniya, Nauka, M., 1971 | MR
[11] Khenkin G. M., Chirka E. M., “Granichnye svoistva golomorfnykh funktsii neskolkikh kompleksnykh peremennykh”, Sovremennye problemy matematiki. Itogi nauki i tekhniki, 4, VINITI AN SSSR, 1975, 13–11
[12] Chirka E. M., Kompleksnye analiticheskie mnozhestva, Nauka, M., 1985 | MR
[13] Grauert H., Remmert R., “Plurisubharmonische Funktionen in Komplexen Raumen”, Math. Z., 65:2 (1956), 175–194 | DOI | MR | Zbl
[14] Sadullaev A., “Plyurisubgarmonicheskie mery i emkosti na kompleksnykh mnogoobraziyakh”, UMN, 36:4 (1981), 53–105 | MR | Zbl
[15] Alexander H., “Holomorphic mappings from the ball and polydisc”, Math. Ann., 209:3 (1974), 249–256 | DOI | MR | Zbl
[16] Bokhner S., Martin U., Funktsii mnogikh kompleksnykh peremennykh, IL, M., 1951